RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ivić Aleksandar

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:1108
Abstract pages:891
Full texts:136
References:75
Ivić Aleksandar

Professor
Doctor of physico-mathematical sciences
Birth date: 6.03.1949
E-mail: , ,
Keywords: Riemann zeta-function, arithmetic functions, prime numbers.
UDC: 511.331, 511, 511.335
MSC: 11M06, 11N37

Subject:

Analytic Number Theory.

   
Main publications:
  1. A. Ivić, The Riemann zeta-function, John Wiley and Sons, New York, 1985, XVI+517 pp.  mathscinet  zmath
  2. A. Ivić, The mean values of the Riemann zeta-function, Tata Institute of Fundamental Research (Bombay 1991), Lecture Notes, 82, Springer Verlag, Berlin etc., 363 pp.  mathscinet  zmath
  3. J. L. Hafner, A. Ivić, “On the mean square of the Riemann zeta-function on the critical line”, Journal of Number Theory (Columbus, USA), 32 (1989), 151–191  crossref  mathscinet  zmath
  4. A. Ivić, “Large values of certain number-theoretic error terms”, Acta Arithmetica (Warszawa), 56:2 (1990), 135–159  mathscinet  zmath
  5. A. Ivić, Y. Motohashi, “The mean square of the error term for the fourth moment of the zeta-function”, Proceedings London Math. Soc. (3), 69 (1994), 309–329  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person27857
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/92180
Full list of publications: Download file (59 kB)

Publications in Math-Net.Ru
1. Hardy's function $Z(t)$: Results and problems
A. Ivić
Tr. Mat. Inst. Steklova, 296 (2017),  111–122
2. On the general additive divisor problem
Aleksandar Ivić, Jie Wu
Tr. Mat. Inst. Steklova, 276 (2012),  146–154
3. Higher Moments of the Error Term in the Divisor Problem
A. Ivić, W. Zhai
Mat. Zametki, 88:3 (2010),  374–383
4. A zero-density theorem for the Riemann zeta-function
A. Ivic
Trudy Mat. Inst. Steklov., 163 (1984),  85–89

Presentations in Math-Net.Ru
1. Multiplicites of zeros of $\zeta(s)$ and its values over short intervals
A. Ivić
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 22, 2017 10:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018